# SDR SIMA20150828008

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,264 hours, 21,301 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INBOARD SPOILER, INBD FLIGHT SPOILER, THE LT INBD FLIGHT SPOILER DID NOT DEPLOY IN FLIGHT OR ON GND.  INTERROGATED MDC, FOUND LT INBD MFS PCU & PCU JAM MDC MSG.  PERFORM SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
